Means involving linear functionals and n-convex functions

Jakšetić, Julije and Pečarić, Josip (2011) Means involving linear functionals and n-convex functions. = Means involving linear functionals and n-convex functions. Mathematical Inequalities and Applications, 14 (3). pp. 657-675. ISSN 1331-4343. Vrsta rada: Original scientific paper. Kvartili JCR: Q3 (2011). .

Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL:


In this article we study Cauchy type means for linear functionals. We examine their monotonicity properties, and even more we give new type of inequalities after we proved exponential convexity. We cover a number of well-known means such as generalized Stolarsky, Stolarsky-Tobey and Whiteley means. © ELEMENT Zagreb.

Item Type: Article (Original scientific paper)
Keywords (Croatian): Exponentially convex functions; Linear operators; Means
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: No
Citations JCR: 0 (22.4.2015.)
Quartiles: Q3 (2011)
Citations SCOPUS: 1 (22.4.2015.)
Date Deposited: 22 Apr 2015 09:20
Last Modified: 23 May 2017 07:05

Actions (login required)

View Item View Item


Downloads per month over past year

Nema podataka za dohvacanje citata